# SDR IPXA2024101191937

- Difficulty date: October 6, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 27,185 hours, 16,580 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Zone 600 K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LOWERING THE SLATS DOWN FOR COOLING AND SHEETMETAL ACCESS, FOUND RH KRUGER FLAP STRUCTURE DAMAGED. C/W EO 91609.
